# SDR DALA2023092507861

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB LOWER EDGE BTW LONG PROJECT 26R AND LONG PROJECT 28R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00148: CORROSION LEVEL 2. PAN JAMB LOWER WAS REPLACED PER B-717-200 SRM 53-20-15 PROCEDURE 7 REPAIR 7, 51-41-02-0G PAR 4 B, AND 51-41-05-0G PAR 8. (LP #2984182)
